MAUDE Adverse Event Report: VIVALNK VIVALINK CONTINUOUS ECG PLATFORM; RADIO TRANSMITTER AND RECEIVER

VIVALNK VIVALINK CONTINUOUS ECG PLATFORM; RADIO TRANSMITTER AND RECEIVER
Model Number VV330
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Codes Arrhythmia (1721); Burn(s) (1757); High Blood Pressure/ Hypertension (1908)
Date of Event 02/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retrospective record review and proactive reporting of incidents where available information is insufficient to confirm non-seriousness.
 
Event or Problem Description
The patient was plugging a non-vivalink extension cord into the electrical plug, at that moment a spark flew out, and the electric current ran through her entire body.There is a small burn on her left palm, where she held the wooden closet.After the electrical discharge current, she experienced subjective arrhythmia, headache, also measured hypertension up to 190/100 mmhg, took tensiomin 12.5 mg tablets.Ecg without acute ischemic changes.The patient complains that the instructions for use do not mention the need to be careful not only with water, but also with electricity.The patient believes that the long-term ekg recorder she was wearing at the time of the incident contributed to the electric shock.

Brand Name
VIVALINK CONTINUOUS ECG PLATFORM
Common Device Name
RADIO TRANSMITTER AND RECEIVER
Manufacturer (Section D)
VIVALNK
51 e campbell ave
suite 160
campbell CA 95008
Manufacturer Contact
quoi huynh
51 e campbell ave
suite 160
campbell, CA 95008
4088682898
MDR Report Key25894431
Report Number3011651603-2026-00003
Device Sequence Number15987679
Product Code DRG
UDI-Device Identifier00865064000157
UDI-Public00865064000157
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K191870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/07/2024
Device Model NumberVV330
Device Catalogue NumberVV330
Device Lot NumberC882114/202310
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Initial Report FDA Received Date07/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/07/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale